Weak Equivalence Transformations for a Class of Models in Biomathematics
Igor Leite Freire and
Mariano Torrisi
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
A class of reaction-diffusion systems unifying several Aedes aegypti population dynamics models is considered. Equivalence transformations are found. Extensions of the principal Lie algebra are derived for some particular cases.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/546083.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/546083.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:546083
DOI: 10.1155/2014/546083
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().